# SDR UPS96421226

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  BULK CARGO COMPARTMENT, FOUND CRACK IN FRAME WEB AT STRINGER CUTOUT CORNER AT BS 2120, S29L.  REPAIRED FRAME WEB AT STRINGER CUTOUT CORNER ACC TO SRM 53-10-04, FIG 39.
